MathSciNet Relay Station
MathSciNet bibliographic data
MR2873157 46L55
Brownlowe, Nathan; An Huef, Astrid; Laca, Marcelo; Raeburn, Iain Boundary quotients of the Toeplitz algebra of the affine semigroup over the natural numbers. Ergodic Theory Dynam. Systems 32 (2012), no. 1, 35–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement